# SDR AU971375

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O540E4C5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: L236224
- Condition: Faulty
- Location: Engine
- Component: Lyc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE TUNNEL MEASUREMENTS OUT OF LIMITS.
